# SDR SIMA201904185004

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED BEYOND REPAIR-C/A-REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER SILL IAW EMB145 SRM 51-40-02
